MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG FLUENCY PLUS ENDOVASCULAR STENT GRAFT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Catalog Number FEM08120
Medical Device Problem Codes Positioning Failure (1158); Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: provided x ray images show a placed stent in the cephalic vein and the stent appears regular.The delivery system sample was returned for evaluation with the y injection adaptor was unscrewed and separated but could simply be screwed back into position.The stent graft was partially deployed while the outer sheath was elongated and during testing, deployment attempts failed leading to further elongation and fracturing of the outer sheath.There was no indication of manufacturing deficiencies.In this case, it was reported that a 7f introducer was used with a 0.035 guidewire for access, the tracking vessel was neither tortuous nor calcified, the lesion was predilated, and the device was flushed before use.It is not clear when the y adapter separated from the swivel nut, but it is considered not to be related to the reported event.A manufacturing root cause was considered.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met specifications prior to shipment.Based on the information available, a root cause could not be determined.Based on the provided information and the evaluation of the returned sample, the investigation is closed with confirmed results for misfire.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling, it was found that the instructions for use (ifu) sufficiently address the potential risks.The ifu state: 'if unusual resistance or high deployment force is encountered during stent graft deployment, abort the procedure, remove the delivery system and use an alternative device.' regarding preparation of the device the ifu state that prior to loading the vascular system over a guide wire, both ports must be flushed with sterile saline (.).Flushing these lumens will also facilitate stent graft deployment.Regarding the anatomy of the placement site the ifu states: prior to stent graft deployment (.), ensure that the proximal stent graft end is positioned in a straight section of the lumen to reduce the risk of increased deployment forces and possible failure to deploy.Regarding accessories the ifu states: prepare a stiff 0.035 guidewire per its instructions for use and advance the guidewire under fluoroscopy to the target location.The use of an appropriately sized introducer sheath is recommended.The packaging pictograms indicate an introducer size of 9f and a 0.035 guidewire.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent angioplasty stent placement procedure using fluency plus endovasc stent graft.During the procedure, it was noticed that the fluency stent allegedly did not deploy.The procedure was completed using another device.There was no reported patient injury.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24856543
Report Number9681442-2026-00078
Device Sequence Number10475879
Product Code PFV
UDI-Device Identifier04049519008523
UDI-Public(01)04049519008523(17)280404(10)ANKR0986
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFEM08120
Device Lot NumberANKR0986
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient Weight54 KG
Patient EthnicityHispanic